Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Duzaar - G. Mingione

Harmonic type approximation lemmas

created by mingione on 30 Sep 2012

[BibTeX]

Published Paper

Inserted: 30 sep 2012
Last Updated: 30 sep 2012

Journal: J. Math. Anal. Appl.
Volume: 352
Pages: 301-335
Year: 2009

Abstract:

We give a survey of known and not known harmonic type approximation lemmas which are descendants of the classical De Giorgi's one, and we outline some of their recent or possible applications


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1